# SDR 98FDEA00343

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Aft Airstairs
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED AT ROTATION AND STAYED LIGHTED.  OPENED AFT AIRSTAIR, CLEANED SW, CYCLED STAIRS.  OPS CK NORMAL.
